# SDR SWAA2023020181271

- Difficulty date: December 13, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTENTERED
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY B EMERGENCY EXIT ASSY AT AFT GALLEY AREA (1 EA) 2022-695227<[01] REPLACED LAVATORY B EMERGENCY EXIT ASSY AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C (10) THRU STEP 3.C (14)  TEST IS OK;[02] CORRECTED STEP 1  REPLACED LAVATORY B EMERGENCY EXIT ASSY AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 TEST IS OK;[03] TASK CARD COMPLETED
